MathSciNet Relay Station
MathSciNet bibliographic data
MR248636 52.10
Barnette, David $W\sb{v}$ paths on 3-polytopes. J. Combinatorial Theory 7 1969 62–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement